×

zbMATH — the first resource for mathematics

An analog of a theorem of Keldysh for a multipoint problem of de la Vallée Poussin. (English. Russian original) Zbl 0789.34023
Russ. Acad. Sci., Dokl., Math. 46, No. 2, 307-310 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 326, No. 4, 587-591 (1992).
The authors study the problem (1) \(x^{(n)} +p_ 1(t)x^{(n-1)} +\cdots+ p_ n(t) x=\lambda x\), \(a\leq t\leq b\), (2) \(x^{(i)} (a_ k)=0\), \(i=0,\dots,\nu_ k-1\), \(k=1,\dots,N\), \(\nu_ 1+ \cdots+\nu_ N=n\), where \(a=a_ 1<a_ 2<\cdots<a_ N=b\). They establish a representation of the residue of the Green function of problem (1), (2) in a neighborhood of the eigenvalue \(\lambda_ 0\). Both a simple eigenvalue and the case of multiplicity are considered.
MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34L20 Asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions for ordinary differential operators
PDF BibTeX XML Cite